MAUDE Adverse Event Report: MEX03 MEXICO-JUAREZ PRESOURCE OPEN HEART PACK (OH48J)612; CARDIOVASCULAR PROCEDURE KIT

MEX03 MEXICO-JUAREZ PRESOURCE OPEN HEART PACK (OH48J)612; CARDIOVASCULAR PROCEDURE KIT
Model Number SCV22OH48K
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/1980
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
From the device history record, pwtb04-stm blue cotton towels lot#20200102-23-sh was manufactured on 18th dec 2019.No exception was recorded in the device history record that could lead to the reported incident.The average linting data is 0.156g / 10 pieces.No sample available for investigation.According to supplier, or towel is made of cotton, so cotton fiber is born.Supplier is continuously working with cardinal health to better control the linting and have implemented several measures to improve it: suctions machines have been installed in grey cloth rolling process, dyeing process and cutting process.The suction process was added before product's final folding, and workers do it according to standard operation procedure requirement.Linting test method and acceptable criteria was stipulated to see the suction results.(=0.38g/10 pieces).In the folding process, supplier used one cloth pad under 100 pieces semi-finished products to avoid linting stuck onto the products during product's transfer.From the investigation, there is no abnormal situation happened in production.Therefore, the root cause could not be determined.The complaint information was informed to the relevant sectors for their awareness.There is no action taken at this time, but supplier will continue to monitor the trend of this type of incident.
 
Event or Problem Description
Customer reported linting of the blue, cotton, non-xray towels pwtb04-stm found prior to an open heart procedure.The towels were then discarded.There was no delay, injury or negative outcome to the patient.The event date was unknown by the customer.No further information was provided.

Brand Name
OPEN HEART PACK (OH48J)612
Common Device Name
CARDIOVASCULAR PROCEDURE KIT
Manufacturer (Section D)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX  CP 32599
MDR Report Key10044982
Report Number1423537-2020-00457
Device Sequence Number2917123
Product Code OEZ
UDI-Device Identifier10888439551808
UDI-Public10888439551808
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSCV22OH48K
Device Catalogue NumberSCV22OH48K
Device Lot Number397450
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/22/2020
Initial Report FDA Received Date05/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;